# SDR REXA200900126

- Difficulty date: December 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 12,923 hours, 10,599 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER LANDING, TORQUE LINK WAS DISCONNECTED.  PERFORMED OPC OF LANDING GEAR RETRACT ON SYSTEM IAW AMM 32-30-00 OPC GOOD & COMPLIED WITH PA 05-018A OK FOR SERVICE.
